# SDR USAA2009070791701

- Difficulty date: June 15, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Part number: 65593717
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON SUPPORT PAN ASSEMBLY OF AFT GALLEY DOOR INTERNAL STRUCTURE FORWARD EDGE AT BS 955 BETWEEN WL 218.34 TO WL 266.93.  REPLACED SUPPORT PAN ASSEMBLY OF AFT GALLEY DOOR INTERNAL STRUCTURE FORWARD EDGE AT BS 955 BETWEEN WL 218.34 TO WL 266.93 IAW SRM 51-40-02.
